TL-Fuzzy Set Valued Homomorphisms and Generalized (I,T)-L-Fuzzy Rough Sets on Groups


Creative Commons License

Ekiz C., Ali M. I. , YAMAK S.

FILOMAT, vol.31, no.13, pp.4153-4166, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 13
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1713153e
  • Title of Journal : FILOMAT
  • Page Numbers: pp.4153-4166

Abstract

In this paper we introduce the notion of TL-fuzzy set valued homomorphisms of groups and investigate related properties. We also investigate the properties of the generalized (I,T)-L-fuzzy rough sets constructed by TL-fuzzy set valued homomorphisms of groups.